Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 15, 2024, 7:21 PM EDT for Wilcox County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2024, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 15, 2024, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 925 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695
WWUS82 KFFC 152321
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Mon Jul 15 2024
GAZ108-152345-
Wilcox GA-
721 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southeastern Wilcox
County through 745 PM EDT...
At 721 PM EDT, a strong thunderstorm was over Owensboro, or 8 miles
southwest of Abbeville, moving east at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Abbeville, Rochelle, Browning, Antioch Church, and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3185 8351 3196 8349 3201 8330 3199 8328
3199 8329 3198 8328 3198 8329 3195 8326
3195 8324 3192 8322 3184 8323
TIME...MOT...LOC 2321Z 263DEG 5KT 3188 8338
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 2:45 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 15, 2:45 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jul 15 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 244 PM EDT Mon Jul 15 2024 Temperatures were slower to warm this morning due to persistent cloud cover but are now on the rise with current readings in the low to mid 90s. Scattered showers and thunderstorms are ongoing this afternoon and look to taper around sunset with the loss of heating. Activity is expected mainly across Central Georgia as morning clouds and some light showers seemed to have worked over the environment across portions of North Georgia. Any storms that develop will have the potential to be efficient rain producers -- PWs currently sitting around 1.5-1.8 inches with forecast values through the week at or above 2.0 inches. Some lower clouds will be possible overnight/early Tuesday especially for areas that received rain. Similar weather conditions are expected on Tuesday, though coverage of convection will trend upward as moisture increases. Additionally, increasing clouds and convection will keep temperatures a few degrees cooler on Tuesday. No heat headlines are expected at this time. 07 && .LONG TERM... (Wednesday morning through next Sunday) Issued at 244 PM EDT Mon Jul 15 2024 By Wednesday morning, a potent shortwave embedded within large trough over the Great Lakes and NE CONUS will be progressing to the east. This system will drive a front towards the southeast that will quickly lose steam as forcing for it moves out into the northern Atlantic, causing it to stall over the southeast. With copious moisture out ahead of the front, this stalled boundary will act as a focus for repeated rounds of afternoon convection through the weekend. One piece of uncertainty in the long term is exactly how far south this front will progress, and where exactly it will stall, all of which will have an effect on rain chances and where the heaviest rain could fall. As such, some uncertainty is baked into the precip chances (PoPs), especially in northern GA. Central Georgia...it's probably gonna be a wet one into the weekend no matter what. Going into early next week, some models show a tropical wave moving across Florida and into Georgia. This doesn't look like it will be anything more than an open wave riding around the Bermuda high, but would certainly bring an influx of tropical moisture into the area as noted by 2+" PWATs in some deterministic model runs. So, even more rainfall chances into early next week as that boundary begins to wash out. Current rainfall amounts are in the 2-4" through all 7 days, though exact totals will be highly dependent on where storms form, and higher totals will certainly be possible in locations that see repeated rounds of rainfall. Thunderstorms during the afternoons are not expected to create widespread severe reports. As is usually the case in the summer, shear is lacking with the jet parked well to the north of us and effective bulk shear 25 kts or less. Still, forecast MUCAPE values of 2000+ J/kg will allow for some decent updrafts that could fall down with some force. Additionally, the front pushing in may allow for some light organization of storms that would aid in congealing outflows. Can't rule out some strong to severe wind gusts, though once again this is not expected to be widespread on any given day at this time. Lusk && .AVIATION... (18Z TAFS) Issued at 134 PM EDT Mon Jul 15 2024 VFR conditions continue through the majority of the period. SCT tsra has already begun to fire across Central GA this aftn. Activity is expected to continue through the aftn and come to an end around 02z. Winds will remain W/SW though with any storms winds may become gusty and/or VRB. Low cigs will be possible overnight/early Tuesday esp for areas that receive decent rainfall. For now I have maintained SCT MVFR. Similar Similar conditions on Tuesday with better coverage of tsra after 18z. //ATL Confidence...18Z Update... Medium confidence on lower cigs overnight/early Tuesday High confidence on all remaining elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 95 74 94 / 30 50 20 70 Atlanta 74 93 74 93 / 30 60 30 80 Blairsville 68 88 68 87 / 20 50 20 90 Cartersville 72 95 72 94 / 30 60 20 80 Columbus 76 95 75 95 / 30 60 20 70 Gainesville 74 93 74 93 / 20 60 20 80 Macon 74 95 74 95 / 30 60 20 70 Rome 74 95 73 95 / 30 60 20 80 Peachtree City 73 94 73 94 / 30 60 20 80 Vidalia 76 95 75 94 / 30 50 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...07 LONG TERM....Lusk AVIATION...07
Hazardous weather outlook, Jul 15, 2:43 PM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 243 PM EDT Mon Jul 15 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 243 PM EDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are ongoing this afternoon and will continue before diminishing this evening. The main threat will be locally heavy rainfall and frequent lightning. Very warm and humid conditions will result in peak heat index values ranging from 98 to 105 degrees across much of the area, with a few locations exceeding 105 degrees for a few hours this afternoon, mainly south and east of Athens to Macon to Columbus. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous afternoon and evening thunderstorms can be expected Tuesday through Friday. Severe weather is not expected at this time but heavy rain could elevate the localized flash flood threat. Very warm and humid conditions will persist through at least Wednesday, with a good portion of the area experiencing afternoon heat indices in the 100 to 105 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 15, 6:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Mon Jul 15 2024
GAZ039-051-062-152315-
Taliaferro GA-Wilkes GA-Warren GA-
646 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of Warren, southeastern
Taliaferro and south central Wilkes Counties through 715 PM EDT...
At 646 PM EDT, a strong thunderstorm was over Raytown, or 9 miles
east of Crawfordville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Warrenton, Norwood, Sharon, Camak, Ficklin, Cadley,
Lundberg, Barnett, Rocky Creek Fire Dept., Mesena, Raytown, and Sandy
Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3336 8255 3334 8276 3364 8288 3373 8271
3361 8264 3360 8265 3346 8259 3341 8255
TIME...MOT...LOC 2246Z 251DEG 2KT 3359 8274
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 7:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT Mon Jul 15 2024
GAZ048-059-060-072-152345-
Putnam GA-Jones GA-Jasper GA-Newton GA-
709 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southwestern Putnam,
north central Jones, Jasper and east central Newton Counties through
745 PM EDT...
At 709 PM EDT, a strong thunderstorm was over Monticello. This storm
was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Monticello, Newborn, Shady Dale, Calvin, Farrar, Eudora, Hillsboro,
McElheneys Crossroads, Round Oak, and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3307 8354 3315 8370 3325 8379 3334 8381
3350 8373 3353 8370 3353 8368 3352 8368
3343 8353
TIME...MOT...LOC 2309Z 108DEG 4KT 3330 8365
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 15, 7:11 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
711 PM EDT Mon Jul 15 2024
GAZ061-073-074-084-152345-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
711 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of north central
Wilkinson, Baldwin, southwestern Hancock and northwestern Washington
Counties through 745 PM EDT...
At 711 PM EDT, a strong thunderstorm was near Hardwick, or near
Milledgeville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Midway-Hardwick, Devereux, Beulah, Underwood,
Hardwick, Allenwood, Linton, Pancras, and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3302 8301 3294 8317 3304 8336 3319 8329
3319 8327 3323 8325 3326 8325 3326 8323
3327 8323 3324 8312 3328 8299 3313 8293
TIME...MOT...LOC 2311Z 108DEG 3KT 3310 8318
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 15, 7:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT Mon Jul 15 2024
GAZ039-051-062-152345-
Taliaferro GA-Wilkes GA-Warren GA-
713 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of northwestern Warren,
central Taliaferro and southwestern Wilkes Counties through 745 PM
EDT...
At 713 PM EDT, a strong thunderstorm was over Cadley, or 9 miles
north of Warrenton. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Crawfordville, Norwood, Rayle, Sharon, Camak, Ficklin,
Cadley, Lundberg, Aonia, Barnett, Rocky Creek Fire Dept., Celeste,
Lyneville, Raytown, Alexander Stephens Park, Sandy Cross, and Carters
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3364 8257 3365 8258 3363 8258 3364 8259
3363 8261 3363 8262 3362 8262 3361 8265
3345 8259 3347 8283 3365 8296 3367 8295
3369 8300 3370 8299 3373 8295 3375 8296
3382 8285 3364 8254
TIME...MOT...LOC 2313Z 179DEG 0KT 3354 8270
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 7:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Mon Jul 15 2024
GAZ027-038-039-152345-
Wilkes GA-Madison GA-Oglethorpe GA-
716 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of northwestern Wilkes,
Oglethorpe and southeastern Madison Counties through 745 PM EDT...
At 716 PM EDT, a strong thunderstorm was near Vesta, or 8 miles east
of Lexington, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lexington, Comer, Crawford, Arnoldsville, Carlton, Maxeys, Rayle,
Stephens, Jacksons Crossroads, Smithonia, Hutchings, Newtown,
Philomath, Watson Mill Bridge State Park, Vesta, and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3378 8278 3382 8285 3375 8296 3373 8295
3369 8301 3371 8305 3370 8312 3374 8323
3384 8325 3408 8316 3410 8303 3405 8299
3403 8293 3402 8294 3401 8293 3401 8291
3398 8286 3399 8284 3397 8278
TIME...MOT...LOC 2316Z 273DEG 9KT 3388 8295
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Mon Jul 15 2024
GAZ108-152345-
Wilcox GA-
721 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southeastern Wilcox
County through 745 PM EDT...
At 721 PM EDT, a strong thunderstorm was over Owensboro, or 8 miles
southwest of Abbeville, moving east at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Abbeville, Rochelle, Browning, Antioch Church, and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3185 8351 3196 8349 3201 8330 3199 8328
3199 8329 3198 8328 3198 8329 3195 8326
3195 8324 3192 8322 3184 8323
TIME...MOT...LOC 2321Z 263DEG 5KT 3188 8338
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:51 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 15, 2:53 PM EDT | Special Weather Statement | FFC | Marion | 37 min |
| Jul 15, 2:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 15, 3:03 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jul 15, 3:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Jul 15, 3:18 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 15, 3:29 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 15, 3:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 15, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Jul 15, 3:42 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 15, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 15, 3:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 15, 3:48 PM EDT | Special Weather Statement | FFC | Peach | 27 min |
| Jul 15, 3:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jul 15, 3:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jul 15, 4:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 15, 4:09 PM EDT | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Jul 15, 4:10 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jul 15, 4:11 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 15, 4:14 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jul 15, 4:20 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jul 15, 4:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Jul 15, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 36 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Jul 15, 4:46 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 15, 4:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 15, 4:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 15, 4:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 15, 5:04 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Jul 15, 5:16 PM EDT | Special Weather Statement | FFC | Heard | 14 min |
| Jul 15, 5:19 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 15, 5:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 15, 5:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jul 15, 5:36 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 15, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| Jul 15, 6:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 15, 6:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 15, 6:15 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 15, 6:21 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jul 15, 6:42 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 15, 6:44 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 15, 6:46 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Jul 15, 7:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jul 15, 7:11 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 34 min |
| Jul 15, 7:13 PM EDT | Special Weather Statement | FFC | Taliaferro | 32 min |
| Jul 15, 7:16 PM EDT | Special Weather Statement | FFC | Oglethorpe | 29 min |
| Jul 15, 7:27 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 33 min |
| Jul 15, 7:29 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Jul 15, 7:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 15, 7:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 15, 7:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.